Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

After taking the morning after pill what happened?

How long did it take you to start bleeding? ITs been 4 days and Im nauseous (probably stress) and no period yet. I thought it was in 2 days. HELP

Answer Question
 
Anonymous

Asked by Anonymous at 6:11 PM on Jan. 18, 2010 in Relationships

Answers (4)
  • The morning after pill does not bring on you period.
    Anonymous

    Answer by Anonymous at 6:15 PM on Jan. 18, 2010

  • A side effect of Plan B can be an early period. The package insert when it first came on the market (when it was Rx only and 2 pills) said that it could make the period 7 days early on average. It doesn't happen to all women who take it.

    I haven't read the drug facts since it become over the counter.
    ecodani

    Answer by ecodani at 6:20 PM on Jan. 18, 2010

  • The morning after pill does not always work either. My friend used that and she still got pregnant.
    Anonymous

    Answer by Anonymous at 6:22 PM on Jan. 18, 2010

  • I've taken the plan B pill a few times and never got my period as result...
    Anonymous

    Answer by Anonymous at 7:18 PM on Jan. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN